# SDR ASAA2019052529850

- Difficulty date: May 25, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N524VA
- Make and model: Airbus A319-112
- Aircraft serial: 03204
- Aircraft time: 37,910 hours, 14,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5349112420300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN LATERAL SHEAR PLATE BETWEEN FRAMES 69 & 70 APPROX:  RBL 48 IS CORRODED (FLOOR LEVEL) GROUNDED - YES. REMOVED AND REPLACED LATERAL SHEAR PLATE IAW SRM 51-42-11 & DWG # D53471120.  DOT REMOVED (ORIG THK .071, REMAINING 0. CORRODED 100% THRU. 2 " LONG.
